my partner has rvot his last attack gave him a heart rate of 230 bpm! he is taking bisoprolol fumarate 10mg and hasnt missed any dose he is feeling dizzy unsteady on his feet and cant concentrate he says it feels very similar to an attack but without the chest pain or fast heart rate he looks pale and shakey and feels clammy hes been on these tablets since october last year does the way he feels mean the tablets are doing their job or should i be calling a doctor hes in bed at the moment resting and getting some sleep
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 1 answer
Posted 13 Jun 2010 • 1 answer
Posted 22 Nov 2014 • 1 answer
Posted 8 May 2016 • 1 answer
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 • 1 answer